# SDR AALA20120707004

- Difficulty date: July 7, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 100,890 hours, 16,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT LAVATORY MOUNTED FLOOD EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR AFT LEFT LAVATORY FLOOR EMERGENCY LIGHT.  OPS CHECK NORMAL.
